# SDR AALA991923

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - APPROXIMATE STA 320 CROWN SKIN GOUGED AT STR 4L.  CUT OUT DAMAGED AREA AND REPAIRED PER SRM 53-30-3 FIG 14.  (DOUBLER AND FILLER).  AUTHORIZED BY ESO 11697 DATED 12-14-99.   TST:  62,106 HOURS.  CYCLES:  37,884.  (X)
